# SDR GQRA20250509001

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N24ZD
- Make and model: Gulstm G100
- Aircraft serial: 073
- Aircraft time: 9,929 hours, 6,387 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Squat Switch
- Part number: 444EN16
- Condition: Failed
- Location: Zone 700
- Part time: 9,929 hours, 6,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

21-10 A RAPID DECOMPRESSION OCCURRED AT 13000' ON DEPARTURE FROM SINGAPORE, DURING LEVEL FLIGHT. AN EMERGENCY DECENT WAS CARRIED OUT AND THE QRH CHECKLIST FOLLOWED. THE AIRCRAFT WAS FLOWN SAFELY BACK TO WSSL.  COMPLIED WITH LEFT MAIN LANDING GEAR GROUND CONTACT SWITCH - REMOVAL/ INSTALLATION IAW G100 SPX AMM 32-60-01 REV 26 NOV 15/24 FOUND SATISFACTORY. PERFORMED MAIN LANDING GEAR GROUND CONTACT SWITCH ADJUSTMENT/ TEST IAW G100 SPX AMM 32-60-01 REV 26 NOV 15/24 FOUND SATISFACTORY. PERFORMED POSITION AND WARNING SYSTEM OPERATION TEST IAW G100 SPX AMM 32-6-00 FOUND SATISFACTORY. PERFORMED CABIN PRESSURE CONTROL SYSTEM OPERATIONAL TEST (DURING LEFT ENGINE RUN -UP) IAW G100 SPX AMM 21 -30-00 FOUND SATISFACTORY. LEFT MAIN LANDING GEAR GROUND CONTACT SWITCH PN OFF: 444EN1 -6, SN OFF: N/A, PN ON: 444EN1 -6 SN ON: N/A.
